# SDR DALA2017051103788

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 52,418 hours, 18,771 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE SUN SHADE SCREEN WAS PLACED OVER LEFT FORWARD WINDSHIELD RESULTING IN A SPARK ON LOWER LEFT CORNER OF WINDOW WITH AN ELECTRICAL ODOR AND OVER HEAT LIGHT ON OVERHEAD PANEL. LIGHT WENT OUT AFTER 5 MINUTES OPS NORMAL. MAINTENANCE REPLACED THE 1L WINDOW IAW AMM 56-11. LEAK CHECKED OK, WINDOW HEAT OPS OK IAW AMM 30-41.
